Journal of Differential Geometry

Integral invariants of 3-manifolds. II

Raoul Bott and Alberto S. Cattaneo

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 53, Number 1 (1999), 1-13.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214425446

Digital Object Identifier
doi:10.4310/jdg/1214425446

Mathematical Reviews number (MathSciNet)
MR1776090

Zentralblatt MATH identifier
1036.57500

Subjects
Primary: 58J28: Eta-invariants, Chern-Simons invariants
Secondary: 57M27: Invariants of knots and 3-manifolds 81T45: Topological field theories [See also 57R56, 58Dxx]

Citation

Bott, Raoul; Cattaneo, Alberto S. Integral invariants of 3-manifolds. II. J. Differential Geom. 53 (1999), no. 1, 1--13. doi:10.4310/jdg/1214425446. https://projecteuclid.org/euclid.jdg/1214425446.


Export citation

References

  • [1] S. Axelrod and I. M. Singer, Chern-Simons perturbation theory, Proc. XXth DGM Conference, (eds. S. Catto and A. Rocha), World Scientific, Singapore, 1992, 3-45 Chern-Simons perturbation theory. II, J. Differential Geom. 39 (1994) 173-213.
  • [2] D. Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423-472.
  • [3] D. Bar-Natan, S. Garoufalidis, L. Rozansky and D. P. Thurston, The Arhus invariant of rational homology 3-spheres: A highly nontrivial at connection on S3 q-alg/9706004.
  • [4] R. Bott and A. S. Cattaneo, Integral invariants of 3-manifolds, J. Differential Geom. 48 (1998) 91-133.
  • [5] T. Q. T. Le, J. Murakami and T. Ohtsuki, On a universal quantum invariant of 3-manifolds, q-alg/9512002, to appear in Topology.

See also

  • Part I: Raoul Bott, Alberto S. Cattaneo. Integral invariants of {3}-manifolds. J. Differential Geom., Volume 48, Number 1, (1998), 91--133.